# SDR 2014FA0000233

- Difficulty date: March 11, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N6271U
- Make and model: Mooney M20C
- Aircraft serial: 2110
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC3YR
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: 6152
- Condition: Damaged
- Location: Fuel Sys
- Part time: 5,388 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SELECTOR VALVE HANDLE MOVES ON SHAFT.  HANDLE WILL MOVE FROM STOP TO STOP AND NOT CHANGE TANKS.
